Numerical Methods for Partial Differential Equations

Cover image for Vol. 30 Issue 1

January 2014

Volume 30, Issue 1

Pages 1–360

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. Mortar spectral element discretization of the stokes problem in axisymmetric domains (pages 44–73)

      Saloua Mani Aouadi, Christine Bernardi and Jamil Satouri

      Article first published online: 25 MAY 2013 | DOI: 10.1002/num.21794

    2. A nonconforming quadrilateral element with maximal inf-sup constant (pages 120–132)

      Youngmok Jeon, Hyun Nam and Dongwoo Sheen

      Article first published online: 12 JUN 2013 | DOI: 10.1002/num.21799

    3. Three-dimensional quadratic nonconforming brick element (pages 158–174)

      Zhaoliang Meng, Dongwoo Sheen, Zhongxuan Luo and Sihwan Kim

      Article first published online: 7 AUG 2013 | DOI: 10.1002/num.21801

    4. A numerical method for solving the nonlinear fermi–pasta–ulam problem (pages 187–209)

      Jincheng Ren, Zhi-zhong Sun and Hai-yan Cao

      Article first published online: 12 JUN 2013 | DOI: 10.1002/num.21803

    5. Positive numerical solution for a nonarbitrage liquidity model using nonstandard finite difference schemes (pages 210–221)

      Gilberto González-Parra, Abraham J. Arenasm and Benito M. Chen-Charpentier

      Article first published online: 8 JUL 2013 | DOI: 10.1002/num.21804